| Model Number |
M6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Neuropathy (1983)
| Date of Event |
10/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A patient contacted accuray about side effects from treatment on cyberknife system.The patient reports that she was diagnosed with anesthesia delarosa (ad) after cyberknife treatment for trigeminal neuralgia (tn).The description of her symptoms is consistent with ad, which is a rare complication associated with injury to the trigeminal nerve from surgical interventions such as cyberknife srs.There is no known effective treatment for ad.No malfunction has been confirmed.Investigation is in progress.
Event or Problem Description
Side effect - anesthesia delarosa (ad).
Additional Manufacturer Narrative
A patient contacted accuray about side effects from treatment on cyberknife system.The patient reports that she was diagnosed with anesthesia delarosa (ad) after cyberknife treatment for trigeminal neuralgia (tn).The description of her symptoms is consistent with ad, which is a rare complication associated with injury to the trigeminal nerve from surgical interventions such as cyberknife srs.There is no known effective treatment for ad.No malfunction has been confirmed.The investigation concluded there was no malfunction of the medical device.Anesthesia dolorosa is a known but rare complication after srs for trigeminal neuralgia.The patient was encouraged to contact their neurosurgeon, neurologist, or other health care provider with experience in management of trigeminal neuralgia and their current symptoms.The patient was also provided links to facial pain patient advocacy groups.No further actions are required.